Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax,

Posted by imlaurie on August 10, 2004, at 16:33:05

In reply to Re: Topamax, headachequeen, posted by crow on August 10, 2004, at 13:47:23

I quit taking Toapamax and Zonegran over a month ago. I hardly lose any hair at all compared to the hanfulls that I was losing during the medication.Also I have only gained back about a pound of all the weight I had lost. Looking slim is a dream come true but at 50 the weight loss added years to my face, I used to look young for my age now eveyone says I look quite old and need to gain weight. I hardly recognize myself in the mirror. There is no happy medium with anything, I am convinced.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:imlaurie thread:50878
URL: http://www.dr-bob.org/babble/20040805/msgs/376094.html